# SDR 97UAL900392

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Card-Fire Det
- Part number: 644501
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 17,529 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE OVERHEAT AMBER LIGHT AND EICAS DID NOT COME ON WHEN TESTED.  *S/D*  THE RIGHT FIRE DETECTION CARDS, LOOP 1 OR LOOP 2, WERE FOUND FAULTY.  REPLACED LOOP 1 AND 2 FIRE DETECTION CARDS.  FUNCTIONAL CHECK WAS GOOD.
